X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

How long opiate withdrawal?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. How long opiate withdrawal?

Asked: 2018-04-25 19:26:01

2

17

Answered: 2018-04-25 22:16:31

Tell your mom that symptoms will appear as early as early as 6-12 hours after the last dose for short-acting opiates and 30 hours for long-acting opiates. Her symptoms will be the most painful around 72 hours after, but she could experience discomfort for more than a month. Coming from someone who has gone through it, it is well worth it to get rid of your opiate addiction despite the withdrawal pains.

10

Answered: 2018-04-27 12:11:04

Even after the vomiting and diarrhea subside, she may still experience cravings and depression for a month or more.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!